# SDR SWAA2023040721371

- Difficulty date: March 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS 727 BTW STRG 25L TO STR 25R AT AFT CARGO COMPARTMENT 2023-143124<[01] REPLACED ANGLE LOCATED BS 727 BTW STRINGER 25L TO STRINGER 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02.;[02] TASK COMPLETED
